# SDR MALA040614

- Difficulty date: October 15, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 16,949 hours, 18,830 cycles
- Engine: Ge CT79B
- System (JASC): 7710 · Power Indicating System
- Part: Power Lever
- Condition: Out Of Rig
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH T/O PWR  CL MAX, THE LT PROPELLER IS UNABLE TO REACH 1396RPM.  AIR RETURN  MAINTENANCE TRANSFERD TO 409 CARD NR 182085 CONT CARD NR 040131, DISC NR 1 NEED TO SWAP PROP RPM GUAGES.  NR 1 SWAPPED GAUGES WAS A NO FIX.  DISC NR 2 NEED TO RE-RIG LT PROP BETA TUBE.  NR 2 RE-RIGGED LT PROP BETA TUBE, WAS A NO FIX.  DISC NR 3 FOUND LT POWER LEVER CABLE OUT OF RIG AT PCU.  RE-RIGGED LT POWER LEVER CABLE AT PCU IAW 76-10-00-5.OPS CHECKS GOOD.
